# SDR CALA9700851

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39081
- Make and model: Doug DC-10-30
- Aircraft serial: 47861
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 5 INCH CRACK IN FORWARD HORIZONTAL BRACKET AT TOP OF RUDDER UNDER PANEL NR 376 WL.  THE BRACKET WAS REMOVED IAW SRM 51-30-01.  A NEW BRACKET WAS FABRICATED AND INSTALLED IAW SRM 51-38-01, 51-21-01, 51-40-00, AND 51-31-01.
